# SDR HEEA080433

- Difficulty date: July 11, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: 078
- Make and model: Bell TH-57A
- Aircraft serial: 162042
- Aircraft time: 12,410 hours
- Engine: Allsn 250C18
- Engine time: 9,756 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shaft
- Part number: 23031922
- Part serial: CG126652
- Condition: Worn
- Location: Compressor
- Part time: 826 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT HAS SPALLING AND STEP WEAR ON GEAR TEETH BEYOND NORMAL WEAR.
